# SDR AALA201809049043

- Difficulty date: September 3, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 52,429 hours, 29,997 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4207
- Condition: Leaking
- Part time: 30,524 hours, 12,158 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN THE CABIN.   THE AIRCRAFT WAS GROUNDED.  BEGAN TROUBLESHOOTING THE ODOR, ACCOMPLISHING JC 26L00021001 AND APU ODOR JC 26L00021002. APU FOUND TO BE SOURCE OF CABIN ODOR.  REPLACED APU IAW JC 26L31049003.
